
Nazodif Oral Suspension
Manufacturer
Asgard Labs Private Limited
Salt Composition
Chlorpheniramine Maleate (1mg/5ml) + Paracetamol (25mg/5ml) + Phenylephrine (5mg/5ml)
Key Information
Short Description
Nazodif Oral Suspension is a medication used to treat symptoms of common cold, hay fever, and other respiratory tract conditions in children.
Dosage Form
Oral Suspension
Introduction
Nazodif Oral Suspension is a combination of four medicines: Chlorpheniramine Maleate, Phenylephrine, Paracetamol, and Sodium Citrate. It relieves symptoms such as runny nose, cough, sneezing, watery eyes, sore throat, body ache, and fever. This medication is commonly prescribed in children to treat these symptoms.
Directions for Use
Take Nazodif Oral Suspension as directed by your doctor. Do not combine it with other cold and flu medicines.
How it works
Nazodif Oral Suspension is a combination of four medicines: Chlorpheniramine Maleate, Phenylephrine, Paracetamol, and Sodium Citrate. Chlorpheniramine relieves allergy symptoms, Phenylephrine narrows blood vessels to relieve congestion, Paracetamol relieves pain and reduces fever, and Sodium Citrate thins and loosens mucus.
Quick Tips
May make your child feel sleepy, so ensure they take extra care when participating in physical activities Do not combine with other cold and flu medicines Stop taking and report to the doctor if your child develops an itchy rash, facial swelling, or breathing difficulties Practice self-care tips such as cleaning and disinfecting surfaces, giving plenty of fluids, and getting enough rest
Related Medicines

Recofast Plus New Oral Suspension

Wikoryl Oral Suspension American Ice Cream

Agicold Suspension

Terizine Forte Oral Suspension

Lit-CP Suspension Strawberry

Clyora-P Suspension

Nazoport Oral Suspension

Aricold Oral Suspension

Coldid-P Oral Suspension
